MathSciNet Relay Station
MathSciNet bibliographic data
MR1723126 (2001b:32054) 32S15
Gaffney, Terence Fibers of polynomial mappings at infinity and a generalized Malgrange condition. Compositio Math. 119 (1999), no. 2, 157–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement